View Full Version : bad med boy


netsavy006
11-14-07, 03:34 PM
I was a bad boy.

Even though I'm not suppose to right now, I took one of my old clonidine .1mg pills. They were within the experation date so I know I'm ok there. I was feeling so depressed about my situation that I needed to take something to calm down. Now I'm feeling bad about doing that as I've endangered my health. I've checked and made sure clonidine doesn't interact with pexeva and it doesn't luckily.

I don't know what it is with me needing meds. I've been like this since I was 17, if something happens, oh I need a new medication that will "fix" it. Now I know not to expect that as it can't always be that way but I search and ask for them anyways.

I don't know what's with me these days. I'm trying to hold it all together but I don't feel I can.

Matt S.
11-14-07, 04:42 PM
Not to take away from your thread but I can't help but snicker at the use of the term "bad boy" Andy, it's kind of funny, not in a bad way either.

netsavy006
11-14-07, 05:06 PM
I just wanted to vent and report. I consider it a bad thing to take meds not as advised.

netsavy006
11-14-07, 10:31 PM
Well 9:30pm here and I'm still alive. I made it. Even though I was very drowsy from 3 to 4, I was ok.

Skully
11-14-07, 10:48 PM
Why can't you take clonidine?

~boots~
11-14-07, 10:50 PM
how old are you now Andy?
oh, and i'm glad to see you are still alive :-)

netsavy006
11-14-07, 11:12 PM
I never doubted my life being in danger as I researched before taking it, even though I'm not suppose to. I'm 20.

~boots~
11-14-07, 11:26 PM
what are you going to do now??? it's horrible when all the doc wants is to try news meds..or add anotherone in and send you away for a week...

netsavy006
11-14-07, 11:30 PM
Well I'm only on Pexeva. I felt like I couldn't handle what I was doing with was not really handing the not handling it. I took a clonidine just to try and calm down. It did but made me very sleepy and I layed partly in the bed from 3 to 4. I'm being told that I have to wait till 12/3 before I can make medication adjustments.

netsavy006
11-14-07, 11:31 PM
Why can't you take clonidine?It's because I don't need to take it right now. I was taking it for my tic reaction from stopping ativan. Once they subsided I didn't need the clonidine anymore, but I never rid of the remaining pills.

QueensU_girl
11-15-07, 12:37 AM
I sure hope you can work on developing your skills, Netsavy.

You mention how having Distress makes you want to take more Pills/Meds, in order to cope.

Ask your Group Leaders (in your program) how to get more skills for "grounding" [self-calming], perhaps?

QueensU_girl
11-15-07, 12:40 AM
You also write "I don' tknow what's with me these days".

You mentioned a while back tha tyou are doing a full-time outpatient treatment program.

I see many reasons why this could create distress for you, and make little stressors add up more easily while you do this treatment program work.

It's heavy duty work. Don't underestimate it's emotional effects on you.

Matt S.
11-15-07, 10:32 AM
QueensU Girl, You read my mind

netsavy006
11-15-07, 02:09 PM
Well I will say in the groups I've participated, and I'm almost done. I've 4 days left, one I use tomorrow, monday, wednesday, and next friday is my last day.